Volume 5, Issue 4
The Stefan Problem with Nonlinear Convection

Wang Xuefeng

DOI:

J. Part. Diff. Eq.,5(1992),pp.66-86

Published online: 1992-05

Preview Full PDF 44 555
Export citation
  • Abstract

In this paper, we consider the time dependent Stefan problem with convection in the fluid phase governed by the Navier-Stokes equation and with adherence of the fluid on the lateral boundaries. The existence of a weak solution is obtained via the introduction of a temperature dependent penalty term in the fluid flow equation, together with the application of various compactness arguments.

  • Keywords

Stefan problem nonlinear convection penalty method compactness arguments

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard